Skip to content

Maximal Flow Through a Network

Ford, L. R., & Fulkerson, D. R. (1956). Maximal Flow Through a Network. Canadian Journal of Mathematics, 8, 399-404.

Type
Journal article
Intellectual base
Primary research
Year
1956
Volume
8
Pages
399-404
DOI
10.4153/cjm-1956-045-5
DOI registrant
Canadian Mathematical Society
Link
https://doi.org/10.4153/CJM-1956-045-5
Cited from
mathematics, operations_research

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 2 of 3 citations: 2 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:6d21408bc9a6 · see in the full table